# SDR AALA202310044775

- Difficulty date: October 2, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N876NN
- Make and model: Boeing 737823
- Aircraft serial: 40767
- Aircraft time: 35,147 hours, 15,008 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: UNKNOWN
- Condition: Disengaged
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED:DOOR 1L GUST LOCK WILL NOT ENGAGE. REPLACED 1L DOOR GUIDE ARM (AALA202310044775) AND ROLLER PIN (AALA202310047420). PER AMM 52-11-21. FUNCTIONAL CHECK GOOD.
